# SDR DALA2017071305475

- Difficulty date: July 12, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 43,797 hours, 19,313 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Out Of Position
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR WOULD NOT ARM BEFORE DEPARTURE.  FOUND LANYARD INTERFERING. REPOSITIONED THE LANYARD. SLIDE ARMS & DISARMS NORMALLY IAW AMM 52-11-00.
